I had to remove my patch due to a painful red rash that developed underneath it. I am 100% out of patches now until 2/19/15 Tomorrow late afternoon. I am also out of breakthrough pain med. Only Soma 350 mg (prescribed 3x's a day), Trazadone 100 mg at bedtime left. My right leg is so cramped, and I am nauseated, loose stools, hot flashes/sweats, and in PAIN!!! I have Ankylosing Spondylitis/AS (a VERY painful form of Arthritis at the base of my spine right side) Re Occurring Shingles nerve pain, Fibromyalgia, and deal with Cyclothymia (cyclothymic disorder) with no meds. I need suggestions as I feel I am going to crawl out of my own PAINFUL skin. HURT so much!!
Drink lots of water, sounds strange but it will help with the withdrawals.
Hot baths may help. I hate that they have gotten so restrictive they can't understand sometimes the patches don't stay on as long as they should, and you can't refill a day early. What did your dr say about it?
Try ginger ale it helps with nausea, I feel for you I have shingles nerve pain, call your drug store they might know something that will help you until you see your Doctor, they know more about about drugs, withdraw' s and side effects. your in my prayers, best of luck to you.
What I suggest is to re-apply the patch in a different location right away, when I was on fentanyl I put them under the wasteband of my briefs and that with allow the patch to reseal, since your on a high dose of Fentanyl the withdrawls will be awful. It will take a bout 2 hours for the fentanyl to kick in. Hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Dec 2018 • 6 answers
Updated 15 Nov 2013 • 3 answers
Updated 4 Jun 2014 • 1 answer
Updated 10 Sep 2015 • 4 answers
Updated 20 Oct 2016 • 1 answer